4 results for optimal quadrature formulas.

Parameters for your search query:
Keyword    optimal quadrature formulas

Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Quadrature Formulas with Polynomial Weight in Sobolev Space
American Journal of Numerical Analysis. 2014, 2(5), 144-151. DOI: 10.12691/ajna-2-5-2
Pub. Date: October 19, 2014Views: 10289Downloads: 6367
Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Quadrature Formulas with Derivative in the Space L2(m)(0,1)
American Journal of Numerical Analysis. 2014, 2(4), 115-127. DOI: 10.12691/ajna-2-4-4
Pub. Date: June 16, 2014Views: 11280Downloads: 6795
Open AccessArticle
Export: RIS | BibTeX | EndNote
About Coefficients and Order of Convergence of the Optimal Quadrature Formula
American Journal of Numerical Analysis. 2014, 2(2), 35-48. DOI: 10.12691/ajna-2-2-2
Pub. Date: March 03, 2014Views: 10013Downloads: 5677
Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Quadrature Formulas for the Cauchy Type Singular Integral in the Sobolev Space L2(2)(-1,1)
American Journal of Numerical Analysis. 2013, 1(1), 22-31. DOI: 10.12691/ajna-1-1-4
Pub. Date: December 09, 2013Views: 11447Downloads: 6533
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types